Nonlinear parabolic variational inequalities

Marco Biroli

Commentationes Mathematicae Universitatis Carolinae (1985)

  • Volume: 026, Issue: 1, page 23-39
  • ISSN: 0010-2628

How to cite


Biroli, Marco. "Nonlinear parabolic variational inequalities." Commentationes Mathematicae Universitatis Carolinae 026.1 (1985): 23-39. <>.

author = {Biroli, Marco},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {nonlinearity having quadratic growth; bounded weak solutions; oscillation; continuity; uniqueness},
language = {eng},
number = {1},
pages = {23-39},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Nonlinear parabolic variational inequalities},
url = {},
volume = {026},
year = {1985},

AU - Biroli, Marco
TI - Nonlinear parabolic variational inequalities
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1985
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 026
IS - 1
SP - 23
EP - 39
LA - eng
KW - nonlinearity having quadratic growth; bounded weak solutions; oscillation; continuity; uniqueness
UR -
ER -


  1. ARONSON D. G., Nonnegative solutions of linear parabolic equations, Ann. Sc. Norm. Sup Pisa 22 (1968), 607-694. (1968) MR0435594
  2. BENSOUSSAN A., LIONS J. L., Inéquations variationnelles et quasi-variationnelles en contrôle stochastique et en contrôle impusionnel, Dunod (1982). (1982) 
  3. BIROLI M., Sur les inéquations d'évolution paraboliques avec convexe dépendant du temps: solution forte et solution faible, Riv. Mat. Univ. Parma 3 (1974), 33-72. (1974) MR0487628
  4. BIROLI M., Existence of a Hölder continuous solution of a parabolic obstacle problem, Boll. U.M.I. 6, 2A (1983), 311-319. (1983) Zbl0529.49002MR0724483
  5. BIROLI M., Pointwise continuity for a weak solution of a parabolic obstacle problem, Lecture at the "Summer Research Institute on Nonlinear Functional Analysis and Applications" A.M.S., July 1983. (1983) 
  6. BIROLI M., MOSCO U., Wiener estimates at boundary points for parabolic equations, Ann. Mat. Pura e Appl., in print. Zbl0601.35015
  7. BIROLI M., MOSCO U., Wiener obstacles: the parabolic case, Submitted to Indiana Math. Univ. J. 
  8. BOCCARDO L., MURAT P., [unknown], Personal communication. Zbl0807.35034
  9. CHOQUET J., Lectures on Analysis, Benjamin (1969). (1969) Zbl0181.39603
  10. FREHSE J., MOSCO U., Irregular obstacles and quasi-variational inequalities of the stochastic impulse control, Ann. Sc. Norm. Pisa IV, IX, 1 (1982), 105-157. (1982) MR0664105
  11. FREHSE J., MOSCO U., Wiener obstacles, Collège de France, Seminar on nonlinear partial differential equations, 1982/83 Pitman (1984). (1982) MR0772244
  12. GIUSTI E., GIAQUTNTA M., Nonlinear elliptic systems with quadratic growth, Man. Math. 24 (1978), 323-349. (1978) MR0481490
  13. KENMOCHI N., Nonlinear parabolic variational inequalities with time dependent constraints, Proc. Jap. Ac. 53 A6 (1976), 186-189. (1976) MR0493562
  14. LADYZENSKAYA O. A., URAL'CEVA N. N., Equations aux dérivées partielles de type elliptique, Dunod (1968). (1968) MR0239273
  15. LADYZENSKAYA O. A., SOLONNIKOV V. A., URAL'CEVA N. N., Linear and quasilinear equations of parabolic type, Trans. of Math. Mon. A.M.S. (1968). (1968) 
  16. MATZEU M., MOSCO U., VIVALDI M. A., Optimal impulse and continuous control with Hamiltonlan of quadratic growth, Preprint. MR0774413
  17. MIGNOT F., PUEL J. P., Inéquations paraboliques avec convexe dépendant du temps, applications aux inéquations quasi-variationnelles d'évolution, Arch. Rat. Mech. An. 64 (1977), 59-91. (1977) MR0492885
  18. MOSCO U., Implicit variational problems and quasi-variational inequalities, "Nonlinear operators and the calculus of variations", Lect. Not. in Math. 543-Springer (1976). (1976) Zbl0346.49003MR0513202
  19. MOSCO U., Module de Wiener pour un problème d'obstacle, C.R.A.S. Paris 295 (1982), 571-575. (1982) 
  20. MOSCO U., Lecture at the "Summer Institute on Nonlinear Functional Analysis and Applications", A.M.S., July 1983. (1983) 
  21. STRUWE M., On the partial regularity of weak solutions of nonlinear parabolic systems, Math. Zeitschr. 179-4 (1982), 437-453. (1982) MR0652852
  22. STRUWE M., VIVALDI M. A., On the Hölder continuity of bounded weak solutions of quasi-linear parabolic variational inequalities, Ann. Mat. Pura e Appl., in print. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.